# SDR SWAA2023020698383

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 28,409 hours, 13,336 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 200
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE BROKEN 14E<[01] RE SCREW TREY TABLE BACK ON AT ROW 14E PER CMM 25-23-46
